Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734253.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Nodal geometry, heat diffusion and Brownian motion
Authors:Georgiev, Bogdan; Mukherjee, Mayukh
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Analysis & Pde
Journal Abbrev.:Anal. PDE
Volume:11
Issue / Number:1
Start Page:133
End Page:148
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.2140/apde.2018.11.133
URL:http://dx.doi.org/10.2140/apde.2018.11.133
URL:https://arxiv.org/abs/1602.07110
Full Text:
You have privileges to view the following file(s):
Georgiev_Nodal geometry_oa_2018.pdf  [504,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.